# SDR C2XA08SH114

- Difficulty date: August 29, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 17,822 hours, 13,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK MAIN DOOR LOWER NUTPLATE HOLES HAS CORROSION MX REPAIRED MAIN DOOR LOWER BOTTOM NUTPLATE AREA IAW EC 5210-01154.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
